Thought Mobic was aspirin, took 4-6. 48hrs later, severe abdominal pain! What should I do?
- 3 Apr 2013 by slothsrock
- 3 Apr 2013
I did the one thing you are not supposed to do - NOT read your medication guidelines! I was perscribed 15mg of meloxicam and I took about 6-8 pills within 24 hours - SO STUPID!
I have pain on the upper right side of my abdomen - and I now see this much of a medicine like this could cause some severe damage!
It's been about 2 days since and it really is starting to hurt. Should I go to the Emergency Room? What should I do?
Yes go to the er. It could be something else altogether if its getting worse. Or you could have gastritis from the mobic. Guess you found out there is a reason the pharmacist gives you info on the drug he's giving you.
You need to go to ER or Urgent Care today. You may be bleeding in your stomach. Mobic is very hard on the stomach, especially in that high a dose in 24 hours. Dont wait anymore-go!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2012 • 6 answers
Posted 27 Nov 2012 • 1 answer
Posted 15 Oct 2013 • 1 answer
Posted 7 Nov 2013 • 3 answers
Posted 5 Dec 2013 • 3 answers